Selective bitopological versions of separability


ÖZÇAĞ S.

TOPOLOGY AND ITS APPLICATIONS, vol.201, pp.403-413, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 201
  • Publication Date: 2016
  • Doi Number: 10.1016/j.topol.2015.12.050
  • Title of Journal : TOPOLOGY AND ITS APPLICATIONS
  • Page Numbers: pp.403-413

Abstract

We study selective versions of separability in bitopological spaces by using the notions of theta-closure and theta-density. Additionally, we consider games associated to these selection properties. (C) 2015 Elsevier B.V. All rights reserved.